%0 Journal Article
	%A Chenxi Yang and  Zhouhong Li
	%D 2014
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 85, 2014
	%T Permanence and Almost Periodic Solutions to an Epidemic Model with Delay and Feedback Control
	%U https://publications.waset.org/pdf/9997884
	%V 85
	%X This paper is concerned with an epidemic model with delay. By using the comparison theorem of the differential equation and constructing a suitable Lyapunov functional, Some sufficient conditions which guarantee the permeance and existence of a unique globally attractive positive almost periodic solution of the model are obtain. Finally, an example is employed to illustrate our result.

	%P 240 - 246